# SDR REXA2015022200247

- Difficulty date: February 22, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 3,352 hours, 2,229 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF & HAVING SELECTED LG HANDLE UP.  ADJUSTED NLG PROX SENSOR PX11 IAW AMM 32-61-05.  PERFORMED EXTENSION & RETRACTION OF LG SEVERAL TIMES IAW AMM 32-30-00.  ALL CHECKED GOOD.  REF AML 3178210-2, 3178211-2 & 3178212-1 FOR MORE DETAILS
